Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On periodic homeomorphisms of spheres

L Montejano and E V Shchepin

Algebraic & Geometric Topology 1 (2001) 435–444

arXiv: math.GT/0110061

Abstract

The purpose of this paper is to study how small orbits of periodic homeomorphisms of spheres can be.

Keywords
periodic homeorphism, sphere
Mathematical Subject Classification 2000
Primary: 57S25
Secondary: 57N15
References
Forward citations
Publication
Received: 26 March 2001
Revised: 29 June 2001
Accepted: 30 July 2001
Published: 22 August 2001
Authors
L Montejano
Instituto de Matemáticas
National University of México
Circuito Exterior
Ciudad Universitaria
México 04510 DF
E V Shchepin
Instituto de Matemáticas
National University of México
Circuito Exterior
Ciudad Universitaria
México 04510 DF